Nonlinear boudary value problem in the case of parametric resonance

 pdf (132K)  / Annotation

List of references:

  1. Р. Беллман. Введение в теорию матриц. — М: Наука, 1969. — 367 с.
  2. А. А. Бойчук. Конструктивные методы анализа краевых задач. — Киев: Наук. думка, 1990. — 96 с.
  3. А. А. Бойчук. Функция Грина линейной неоднородной краевой задачи // Докл. АН УССР. Сер. А. — 1988. — № 7. — С. 3–6.
  4. В. В. Болотин. Динамическая устойчивость упругих систем. — М: Гостехиздат, 1956. — 600 с.
  5. В. В. Воеводин, Ю. А. Кузнецов. Матрицы и вычисления. — М: Наука, 1984. — 318 с.
  6. Е. А. Гребеников, Ю. А. Рябов. Конструктивные методы анализа нелинейных систем. — М: Наука, 1979. — 432 с.
  7. В. П. Деревенский. Матричные уравнения Бернулли. I // Известия вузов. Математика. — 2008. — № 2. — С. 14–23.
  8. В. П. Деревенский. Матричные уравнения Бернулли. II // Известия вузов. Математика. — 2008. — № 7. — С. 3–10.
  9. Л. В. Канторович, Г. П. Акилов. Функциональный анализ. — М: Наука, 1977. — 744 с.
  10. В. И. Коробов, М. О. Бебия. Стабилизация одного класса нелинейных систем, управляемых по первому приближению // Доп. НАН України. — 2014. — № 2. — С. 20–25.
  11. Ю. Ф. Копелев. Параметрические колебания станков / Металлорежущие станки. — респ. межвед. науч.-техн. сб. — Киев, 1984. — Т. 12. — С. 3–8.
  12. В. Н. Лаптинский, И. И. Маковецкий. К конструктивному анализу двухточечной краевой задачи для нелинейного уравнения Ляпунова // Дифференц. уравнения. — 2005. — Т. 41, № 7. — С. 994–996.
  13. Н. А. Люлько. Основной и комбинационный резонансы в нелинейной системе двух осциляторов. — Новосибирск, 2012. — 33 с. — Препринт / РАН Сиб. отд-ние. Инст. математики; № 281.
  14. Л. И. Мандельштам, Н. Д. Папалекси. О параметрическом возбуждении электрических колебаний // Журн. техн. физики. — 1934. — № 3. — С. 5–29.
  15. В. П. Силин. Параметрическое воздействие излучения большой мощности на плазму. — М: Наука, 1973. — 287 с.
  16. А. С. Чуйко. Область сходимости итерационной процедуры для слабонелинейной краевой задачи // Нелинейные колебания. — 2005. — Т. 8, № 2. — С. 278–288.
  17. С. М. Чуйко. О решении матричных уравнений Ляпунова // Вестник Харьковского национального университета им. В. Н. Каразина. Серия: Математика, прикладная математика и механика. — 2014a. — Т. 1120. — С. 85–94.
  18. С. М. Чуйко. О решении матричного уравнения Сильвестра // Вестник Одесского национального университета. Сер. математика и механика. — 2014. — Т. 19, № 1. — С. 49–57.
  19. С. М. Чуйко. Область сходимости итерационной процедуры для автономной краевой задачи // Нелiнiйнi коливання. — 2006. — Т. 9, № 3. — С. 416–432.
  20. С. М. Чуйко. Оператор Грина линейной нетеровой краевой задачи для матричного дифференциального уравнения // Динамические системы. — 2014c. — Т. 4(32), № 1–2. — С. 101–107.
  21. С. М. Чуйко. Нелинейная нетерова краевая задача в случае параметрического резонанса // Нелинейные колебания. — 2014d. — Т. 17, № 1. — С. 137–148.
  22. С. М. Чуйко. Нетерова краевая задача в особомкритическомслучае // Доп. НАН України. — 2007. — № 2. — С. 26–30.
  23. С. М. Чуйко, П. В. Кулиш. Линейная нетерова краевая задача в случае параметрического резонанса // Труды ИПММ НАН Украины. — 2012. — Т. 24. — С. 243–252.
  24. С. М. Чуйко, П. В. Кулиш. Слабонелинейная периодическая задача в случае параметрического резонанса // Труды ИПММ НАН Украины. — 2013. — Т. 27. — С. 240–249.
  25. С. М. Чуйко, О. В. Старкова, П. В. Кулиш. Периодическая краевая задача для уравнения Хилла в случае параметрического резонанса // Комп. исследов. и модел. — 2014. — Т. 6, № 1. — С. 27–43.
  26. Г. Шмидт. Параметрические колебания. — М: Мир, 1978. — 336 с.
  27. В. А. Якубович, В. М. Старжинский. Параметрический резонанс в линейных системах. — М: Наука, 1987. — 328 с.
  28. A. A. Boichuk, S. A. Krivosheya. A Critical Periodic Boundary Value Problem for a Matrix Riccati Equation // Differential Equation. — 2001. — V. 37, no. 4. — P. 464–471. — DOI: 10.1023/A:1019267220924. — MathSciNet: MR1854038.
  29. A. A. Boichuk, S. A. Krivosheya. Criterion of the solvability of matrix equation of the Lyapunov type // Ukrainian Mathematical Journal. — 1998. — V. 50, no. 8. — P. 1162–1169. — DOI: 10.1007/BF02513089. — MathSciNet: MR1706499.
  30. A. A. Boichuk, A. M. Samoilenko. Generalized inverse operators and Fredholm boundary-value problems. — Utrecht; Boston: VSP, 2004. — XIV + 317 p. — MathSciNet: MR2124880.
  31. S. M. Chuiko, I. A. Boichuk. An autonomous Noetherian boundary value problem in the critical case // Nonlinear Oscillations (N.Y.). — 2009. — V. 12, no. 3. — P. 405–416. — MathSciNet: MR2641298.
  32. A. Boichuk, S. Chuiko. Autonomous Weakly Nonlinear Boundary Value Problems in Critical Cases // Differential equation. — 1992. — no. 10. — P. 1353–1358. — MathSciNet: MR1208396.
  33. S. M. Chuiko, A. S. Chuiko. On the approximate solution of periodic boundary value problems with delay by the least-squares method in the critical case // Nonlinear Oscillations (N.Y.). — 2012. — V. 14, no. 3. — P. 445–460. — DOI: 10.1007/s11072-012-0169-1. — MathSciNet: MR2919268.

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus